RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 1998 Volume 43, Issue 3, Pages 476–489 (Mi tvp1555)

Asymptotic normality of the log-likelihood ratio for a class of $m$-dependent random variables

S. V. Pazizina, B. V. Ryazanovb

a Academy of Federal Security Service of Russian Federation
b Financial company "INTRUST", Moscow

Abstract: Asymptotic normality of the log-likelihood ratio (LLR) is established in the problem of testing two simple hypotheses about the distribution of a sequence of m-dependent random variables by the “responses” on the elements of the sequence.

Keywords: $m$-dependence, likelihood ratio, asymptotic normality.

Received: 18.05.1995
Revised: 12.03.1997

DOI: 10.4213/tvp1555


 English version:
Theory of Probability and its Applications, 1999, 43:3, 422–433

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025